# SDR AU961151

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 10192000016
- Condition: Chafed
- Location: Fuel Distrbution
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR TORQUE TUBE PNO 101-810021-3 RUBBING ON INCORRECTLY POSITIONED FUEL LINE BETWEEN THE NACELLE TANK AND THE AUXILIARY TANK WEARING A HOLE IN THE FUEL LINE AND DAMAGING THE  TORQUE TUBE - FUEL LEAKING - PERSONNEL/MAINTENANCE ERROR
